Hostname: page-component-848d4c4894-8bljj Total loading time: 0 Render date: 2024-06-19T21:40:31.628Z Has data issue: false hasContentIssue false

On the subsystems of topological Markov chains

Published online by Cambridge University Press:  19 September 2008

Wolfgang Krieger
Affiliation:
Institut für Angewandte Mathematik der Universität Heidelberg, Im Neuenheimer Feld 294, D-6900, Heidelberg 1
Rights & Permissions [Opens in a new window]

Abstract

Core share and HTML view are not available for this content. However, as you have access to this content, a full PDF is available via the ‘Save PDF’ action button.

Let SA be an irreducible and aperiodic topological Markov chain. If SĀ is an irreducible and aperiodic topological Markov chain, whose topological entropy is less than that of SA, then there exists an irreducible and aperiodic topological Markov chain, whose topological entropy equals the topological entropy at SĀ, and that is a subsystem of SA. If S is an expansive homeomorphism of the Cantor discontinuum, whose topological entropy is less than that of SA, and such that for every j∈ℕ the number of periodic points of least period j of S is less than or equal to the number of periodic points of least period j of SA, then S is topological conjugate to a subsystem of SA.

Type
Research Article
Copyright
Copyright © Cambridge University Press 1982

References

REFERENCES

[1]Adler, R. & Marcus, B.. Topological entropy and equivalence of dynamical systems. Mem. Amer. Math. Soc. 219 (1979).Google Scholar
[2]Denker, M., Grillenberger, Ch. & Sigmund, K.. Ergodic Theory on Compact Spaces. Lecture Notes in Math. No. 527. Springer: Berlin, 1976.CrossRefGoogle Scholar
[3]Kobayashi, H.. A survey of coding schemes for transmission and recording of digital data. IEEE Trans. Comm. 19 (1971), 10871100.CrossRefGoogle Scholar
[4]Krieger, W.. On generators in ergodic theory. Proceedings of the International Congress of Mathematicians. Vancouver 1974, Vol. 2, pp. 303308.Google Scholar